Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The number of zeroes of an analytic function in a cone

Author: Carlos A. Berenstein
Journal: Bull. Amer. Math. Soc. 81 (1975), 213-214
MSC (1970): Primary 32A30, 31B05, 32C25
MathSciNet review: 0357832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Carlos A. Berenstein, An estimate for the number of zeroes of analytic functions in 𝑛-dimensional cones, Advances in complex function theory (Proc. Sem., Univ. Maryland, College Park, Md., 1973–1974) Springer, Berlin, 1976, pp. 1–16. Lecture Notes in Math., Vol. 505. MR 0430292 (55 #3297)
  • 2. Pierre Lelong, Propriétés métriques des variétés analytiques complexes définies par une équation, Ann. Sci. École Norm. Sup. (3) 67 (1950), 393–419 (French). MR 0047789 (13,932b)
  • 3. B. Ja. Levin, Distribution of zeros of entire functions, American Mathematical Society, Providence, R.I., 1964. MR 0156975 (28 #217)
  • 4. Wilhelm Stoll, Deficit and Bézout estimates, Value-distribution theory, Part B (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972–1973) Dekker, New York, 1973, pp. vii–ix, 1–272. MR 0590434 (58 #28690)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32A30, 31B05, 32C25

Retrieve articles in all journals with MSC (1970): 32A30, 31B05, 32C25

Additional Information

PII: S 0002-9904(1975)13717-7